# SDR USAA2012070900014

- Difficulty date: July 3, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 10,688 hours, 8,948 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086101001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - FLOORBEAM UPPER SHEET CORRODED BETWEEN FR 85 AND FR 86, Y-273, Z-490.  REMOVED AND REPLACED UPPER SHEET IAW TR 190-5300-11-0563.
